It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 ... 2 3 4 5 6 7 8 9 10 11 12 ... 50Showing 121 - 140 of 1000 for accutane dry. (0.022 seconds)


... I am using Proactiv at the moment.......not sure if its helping. it stinks....and my face is dry etc but people say takes weeks for skin to react...and honestly I am tired of trying things........ ... (5 replies)
... I read many stories about experiences using accutane and decided to keep record of my own experience to help others who are thinking of using this medication or are currently on it. ... (5 replies)
... While on accutane I remember my lips were really dry around the edges. Now my lips feel dry but the edge of my lips are just red and irritated. ... (5 replies)

Accutane
Nov 9, 2010
... and I still have scars. The side effects we'rent too bad. I started treatment in Novemeber through June. The winter months were hard because my lips got sooooooo dry and they hurt. Also it did cause some insomnia for me, not sure why it jsut did. ... (2 replies)
... Yes! My whole body has seem to become hairier but the part that I hate the most is the sides of my face. I've been off accutane for almost a year now so I've tried waxing but that brakes me out so bad. So now I have hair and acne on my face! All I can do is bleach it... ... (0 replies)
... hard to live with but you have to hang in there. He got pimples where he never got them before like around his mouth and chin. His lips did get dry and used lip lotion. ... (13 replies)
... As soon as your lips start to get very dry and all your are not producing any more oil on your face and back it is time to stop.Keep what you do not take for in case it comes back in a year or so. ... (13 replies)
... congestion but nothing very noticeable and I get compliments about my skin all the time. I wouldn't change a thing! The side effects I experienced were minimal. Dry skin, chapped lips and sore back. I have a history of depression in my family but I was totally fine. ... (13 replies)
... rs were relentlessly hitting my knees. It wasn't until weeks after treatment too that I started connecting that there might possibly be a correlation between the Accutane and the random muscle jerks I'd been receiving. ... (1 replies)
... I was on Accutane for about 6 months, and went off it 2 months after my 16th birthday. ... (13 replies)
... on. I weighed out what it was doing to his self esteem and the side effects which I knew I could watch closely myself. The only noticeable side effect were the dry lips. He is now 19 and although he has some scaring, his skin is basically clear. ... (13 replies)
... ry so that you have an idea of the possible side effects of this drug. I'm not trying to scare you, I just want to make you aware of potential problems. I took accutane as a teenager and then later as a college student. ... (13 replies)
... type. I started accutane about a month ago, and unfortunately had to stop about 3 weeks into my treamtent because I started losing hair. ... (0 replies)
... o a friend who took it and he said that it made him depressed. I talked to some other friends who had taken it and they said the only side effects they got were dry lips and at times some back pain. I mean I guess its different for everyone, so I will see how it goes. ... (13 replies)
... your hair will be dry, however, for me, especially when I was younger, that was actually a good thing. I had been so oily for so long, I felt "normal" after the Accutane use. ... (3 replies)
... Hi Caligirl, thanks for the response. I guess that I was referring to a few blogs and posts that I read on the internet. Several people have said that accutane can make you scar more easily, and acne that otherwise wouldnt scar often leaves small red scars that take longer to heal. ... (3 replies)
... year old female and am currently on my 3rd course of Accutane for cystic acne. I take 40 mg daily. The scaring is from the cysts, not the Accutance. I am also not aware of any other side effects such as losing your glow. ... (3 replies)
Accutane Question
Mar 31, 2010
... marks that they develop that take time to fade, are they just talking about typical acne scars or does accutane make you more prone to scarring from pimples? ... (3 replies)
... Yeah thanks, I think I am just going to end up having to try it out - this summer. So far, I am getting a bad reaction from Solodyn... :( (3 replies)
... Hi fifty, I have been on accutane for 4 months. ... (26 replies)


Associated Tags: accutane, acne, fear, scared

Pages: 1 ... 2 3 4 5 6 7 8 9 10 11 12 ... 50

All times are GMT -7. The time now is 02:22 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!